MathSciNet Relay Station
MathSciNet bibliographic data
MR1937434 54H11 (22A05)
Fujita, Hiroshi; Shakhmatov, Dmitri A characterization of compactly generated metric groups. Proc. Amer. Math. Soc. 131 (2003), no. 3, 953–961.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement